BibTeX record journals/amc/LiuLWW10

download as .bib file

@article{DBLP:journals/amc/LiuLWW10,
  author    = {Qing Liu and
               Jia{-}Cheng Lan and
               Hong{-}Yu Wu and
               Zi{-}Hua Wang},
  title     = {A series of exact solutions for {(2} + 1)-dimensional Wick-type stochastic
               generalized Broer-Kaup system via a modified variable-coefficient
               projective Riccati equation mapping method},
  journal   = {Appl. Math. Comput.},
  volume    = {217},
  number    = {2},
  pages     = {629--638},
  year      = {2010},
  url       = {https://doi.org/10.1016/j.amc.2010.05.100},
  doi       = {10.1016/j.amc.2010.05.100},
  timestamp = {Fri, 21 Feb 2020 21:25:31 +0100},
  biburl    = {https://dblp.org/rec/journals/amc/LiuLWW10.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics